Home > Journals > Minerva Psichiatrica > Past Issues > Minerva Psichiatrica 2006 December;47(4) > Minerva Psichiatrica 2006 December;47(4):285-7

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA PSICHIATRICA

A Journal on Psychiatry, Psychology and Psychopharmacology


Official Journal of the Italian Society of Social Psychiatry
Indexed/Abstracted in: EMBASE, e-psyche, PsycINFO, Scopus, Emerging Sources Citation Index


eTOC

 

CASE REPORTS  


Minerva Psichiatrica 2006 December;47(4):285-7

language: Italian

Weight increase caused by a short-term treatment with quietapine: a case report

Gentile S., Forte I.

Unità Operativa 4 Dipartimento di Salute Mentale ASL Salerno 1, Salerno


PDF  


The authors describe a case report of a patient with bipolar disoder and severe weight increase caused by short-term treatment with quietapine.

top of page

Publication History

Cite this article as

Corresponding author e-mail